MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6.5PLC
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a communication that prior to use on a patient, air leak was found.Customer indicated that there was no patient involvement associated to this event.
 
Additional Manufacturer Narrative
The sample was received for analysis and the reported issue was confirmed.An inflation/deflation test was performed and it was observed the cuff deflated after seconds.The sample was submerged into a container filled with water and it was observed air was leaking through the wall of the lumen.The device history record was reviewed and no discrepancies were found.Manufacturing controls are in place to detect leaking cuffs and to reduce the potential for occurrence during the manufacturing process.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6787087
Report Number2936999-2017-05399
Device Sequence Number13830041
Product Code JOH
UDI-Device Identifier20884522029060
UDI-Public20884522029060
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,user facilit
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2021
Device Model Number6.5PLC
Device Catalogue Number6.5PLC
Device Lot Number16B0914JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2017
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer12/04/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1